# SDR LR7A2025011203700

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 42,801 hours, 26,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 2024T30040
- Condition: Cracked
- Location: Zone 800
- Component: Crew Door, Lkheed
- Component part number: 3630011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302,  FOUND CREW ENTRY DOOR STEP CRACKED. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001224102.
